# SDR AALA201801269015

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 22,221 hours, 8,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: False Indication
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 DOOR CHECK PRESSURE DOESN'T AGREE WITH COCKPIT STATUS.  AIRCRAFT WAS GROUNDED.  THE DOOR SLIDE AND ASSIST BOTTLE PRESSURES CHECK NORMAL, PROBLEM IS WITH L3 DOOR ASSIST BOTTLE LOW PRESSURE.
